68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

delayed side effects?

2 REPLIES 2
diweb
Member

Re: delayed side effects?

Hi anniej

as always thank you for your response

things seem to have settled down over the weekend so think maybe I caught something (another minefied for us ladies!)

di

ps no need to plan shopping round the loos when you have an internet connection and a credit card! 👍👗👠👛👜

Anniej
Community Champion

Re: delayed side effects?

Hi Di, sorry you are feeling a bit shabby. From what I understand SEs with these drugs don’t always happen immediately but occur after some time as there is a cumulative effect in the body. I’ve been on Letrozole and Palbociclib for two years and after chugging along nicely I’m now experiencing similar symptoms to you, plus joint pain. I’ve narrowed the tummy bit down to white bread and pastry. Also sweet corn and chillies now repeat at both ends...... tmi 😱. I’m going to ask my Onco for a little holiday from my meds at the next clinic. Hopefully that will sort it. Sick of planning my shopping around loos!!! X

diweb
Member

delayed side effects?

Hi ladies

i have been taking letrozole and palbociclib and denosumab since March this year - SE of hair thinning (now stopped) and the achy joint thing.

However for the last 3 days have had really upset tummy (bloating, pain and the can’t stay far from the loo kind ☹️)

Haven’t had anything to eat that I would think may have triggered and wouldn’t expect to be like this after 3 days if I had.

Has anyone experienced delayed SE? Am wondering if this can happen? 

Thanks

Di x